... to 100 mg. Suddenly I have been really thirsty during the day and my thirst doesn't seem to get quenched. Has anyone else experienced this?
Hello kmh516! I have been on Zoloft for years now. I am at 200 mg. It has really helped me controlling my symptoms. I remember feeling dehydrated during the first couple of weeks. Are you taking any other medication that may cause this? I know that my Morphine causes me to get really thirsty at times. I advise you to mention this to your doctor especially if it continues. I know it is annoying but hopefully it will decrease or stop. I hope that the Zoloft is helping you. I am a differen t person today since I started this medication. I wish you the best. Let me know how you are doing. Sweetie Pie
Hi kmh516. Tad late in answering your question. I was on zoloft for some time. I went back and looked at some notes that I keep regarding meds that I've been on. I did have a thirst the first several weeks but it was not in my case as you said it, really thirsty. It did go away. I ended up on 250mg. That was my daily dose. Not certain if this helps you in any way. If its a worry, phone your prescribing dr. or pharmacist, they might have a better answer than mine. :-0)best wishes.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Solodyn - ive been taking this for two months with little improvement! they just upped my dosage to?
Posted 1 Feb 2012 • 1 answer
Posted 2 Sep 2012 • 3 answers
Posted 18 Dec 2013 • 5 answers
Posted 17 Jan 2014 • 1 answer
Posted 16 hours ago • 0 answers